# SDR ASAA0480469

- Difficulty date: June 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Part number: 5930557501
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK,FOUND LEFT ELEVATOR INBOARD FAIRING COVER UPPER OUTBOARD FASTENER HOLE IS CRACKED. REMOVED DAMAGE AND INSTALLED DOUBLER PER EA 5520-01193.  (M)
